# SDR SWAA2018021919791

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,628 hours, 28,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE INADVERTENTLY FELL OUT OF THE CASE, DID NOT DEPLOY, STILL OPERATIONAL.  INSTALLED THE SLIDE IAW MT.
